On Fixed Point Results for Α-Implicit Contractions in Quasi-Metric Spaces and Consequences
No Thumbnail Available
Date
2016
Journal Title
Journal ISSN
Volume Title
Publisher
inst Mathematics & informatics
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we prove some fixed point results involving alpha-implicit contractions in quasi-metric spaces. Moreover, we provide some known results on G-metric spaces. An example and an application on a solution of a nonlinear integral equation are also presented.
Description
aydi, hassen/0000-0003-4606-7211; , Hassen/0000-0003-3896-3809
Keywords
fixed point, implicit contraction, quasi-metric space, G-metric space
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q1
Source
Volume
21
Issue
1
Start Page
40
End Page
56